# SDR 2006UALA02058

- Difficulty date: October 24, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 17,345 hours, 7,494 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PTP PANEL TEST KEPT GETTING "EPSU BATTERY FWD L" AND "EPSU BATTERY EMER L".  REPLACED LEFT OVERWING EMERGENCY BATTERY PACK.  CLEANED CONNECTOR AT FORWARD LEFT EPSU. SYSTEM OPS CHECKED NORMAL.
